MathSciNet Relay Station
MathSciNet bibliographic data
MR1306011 (96e:78011) 78A30 (49Q05)
Rakhmanov, E. A.; Saff, E. B.; Zhou, Y. M. Minimal discrete energy on the sphere. Math. Res. Lett. 1 (1994), no. 6, 647–662.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement